# SDR FDEA202202210334

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-300
- Aircraft serial: 64059
- Aircraft time: 3,447 hours, 1,717 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 114T4104409G
- Part serial: 000462
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#4 SLAT INBD AFT LOWER SKIN CHAFFED. REPAIRED CHAFFED AREA OF #4 SLAT INBOARD AFT LOWER T/E IAW B767 SRM 57-43-02-2R FIG   201 AND B767 SRM 51-70-10-2R REPAIR GENERAL AND 51-70-10-2R REPAIR 4
